# SDR CA060407001

- Difficulty date: April 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04168H7462
- Condition: Cracked
- Location: Cockpit
- Part time: 3,089 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED AT FL180.  FOLLOWED BY "R WSHLD HEAT" MSG.  WINDSHIELD REPLACED IAW AMM 56-11-01.  WINDHIELD WAS A POST SERVICE BULLETIN.
